# SDR SWIA972518

- Difficulty date: April 10, 2001
- Submitted: April 23, 2001
- Operation: Air carrier
- Aircraft: N293SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120320
- Aircraft time: 11,645 hours, 16,777 cycles
- Engine: Pwa PW118B
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Condition: Malfunctioned
- Location: Cabin Pressure
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

LOSS OF CABIN PRESS AT 17K SUDDEN TOTAL LOSS.  RETURNED TO SEA.  RE-SAFTIED MANUAL OUTLFOW VALVE TO THE CLOSED POSITION DUE TO THE MANUAL PRESSURIZATION PREVIOUS DEFERRAL.  AUTO PRESSURIZATION OPS CHECK GOOD ON GROUND AT THIS TIME.  INSTALLED NEW AUTO CONTROLLER.  OPS CHECKS GOOD.
